# SDR SWAA2018042321352

- Difficulty date: April 16, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 411A3230
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERWING EMERGENCY EXIT LIGHT HOUSING CRACKED.  R & R THE EMERGENCY LIGHT HOUSING IAW MM.
